imagem top

2019

ANUÁRIO DO HOSPITAL
DONA ESTEFÂNIA

CHULC LOGOlogo HDElogo anuario

SEVERE STEVENS‐JOHNSON SYNDROME/TOXIC EPIDERMAL NECROLYSIS OVERLAP SYNDROME—BEYOND SKIN INVOLVEMENT

Tiago Milheiro Silva1, João Farela Neves2, Ana Casimiro3, Luís Varandas1, Catarina Gouveia1

1 - Unidade de Infecciologia, Área da Mulher, Criança e Adolescente, Hospital Dona Estefânia, Centro Hospitalar Universitário de Lisboa Central
2 - Unidade de Imunodeficiências Primárias, Área da Mulher, Criança e Adolescente, Hospital Dona Estefânia, Centro Hospitalar Universitário de Lisboa Central
3 - Unidade de Pneumologia, Área da Mulher, Criança e Adolescente, Hospital Dona Estefânia, Centro Hospitalar Universitário de Lisboa Central

- Pediatric Dermatology
- Edição de 21/1/2018

Stevens–Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN) are rare but serious dermatologic diseases with many potential multisystem complications. We describe the case of an 8‐year‐old girl who developed severe SJS/TEN overlap syndrome (25% of her body surface area was affected) complicated by pancreatitis and bronchiolitis obliterans. These rare complications emphasize the need for careful, intensive monitoring of possible complications and an interdisciplinary team approach to provide optimal treatment and follow‐up.

Palavras Chave: Necrólise Tóxica Epidérmica, Pancreatite, Stevens-Johnson, Toxidermia